# SDR SIMA20141112003

- Difficulty date: November 12, 2014
- Submitted: November 13, 2014
- Operation: Air carrier
- Aircraft: N520DC
- Make and model: Cndair CL6002C10
- Aircraft serial: 10140
- Aircraft time: 27,224 hours, 19,140 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 LT EXTERNAL EMER LIGHT INOPERATIVE.  R & R NR 2 LT EXTERIOR EMER LIGHT IAW AMM 33-51-15.  OPERATIONS CHECKED GOOD.
